# SDR SWIA201641944

- Difficulty date: February 25, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 31,259 hours, 26,043 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON HAS CHAFE DAMAGE ON LOWER L/E.  REMOVED CHAFE DAMAGE FOR RT AILERON LOWER LEADING SKIN AT WS 350 AND WS 314 IAW SRM AND STS EA.
